# SDR HALA2020011700016

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 4,002 hours, 748 cycles
- Engine: Iae PW1133GJM
- Engine time: 4,725 hours, 1,056 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB,  NR 2 ENGINE. HIGH VIBRATION. IFSD. REMOVED AND REPLACED THE NR 2 ENGINE.
